# SDR AALA20010704

- Difficulty date: April 3, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR - FLT 121 - LEFT GENERATOR FAILED ONE HOUR INTO FLIGHT ATTEMPTED ONE RESET UNABLE TO RESET STARTED APU.  REPLACED LEFT GCU AND LEFT IDG.  ACCOMPLISHED ENGINE RUN AND LEAK CHECK ALL OPS NORMAL.  (M)
